Skip to content

The Octonions

Baez, J. (2002). The Octonions. Bulletin of the American Mathematical Society, 145-205.

Type
Journal article
Intellectual base
Primary research
Year
2002
Pages
145-205
ISSN
0273-0979
DOI
10.1090/s0273-0979-01-00934-x
DOI registrant
American Mathematical Society
Link
https://math.ucr.edu/home/baez/octonions/node2.html

Cited by

2 citations across 2 artifacts.

Domain-specific

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. Neither this nor any other of the 2 citations of this work carries a recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Before the registry existed this work was also linked 1 other way.

Registry ID ref:a99e11eae083 · see in the full table